A Weekend of Intensive Meditation,

Yoga and Chanting

Combined with an Optional Fresh Juice Fast

f_9951909_1

 

Nov. 20 – 22, Ananda Gaorii Ashram, Vig

This program is for those seeking a weekend of deep and profound meditation with minimal distractions. It is a silent retreat focusing exclusively on meditation, chanting and yoga with an option for a fresh juice diet to keep the mind and body light.  For new meditators the early rising and long meditation sessions will be simultaneously a challenge and an opportunity to reach depths of meditation never before experienced. It is requested that only persons with the intention to participate fully in all sessions and observe silence throughout the weekend register for the program. Meditation guidance will be given at key intervals from Ananda Marga monks and nuns with years of meditation experience.

Cost: 650 Krone, Students and unemployed: 450 Krone. Payment Options: 1) MobilePay: +4571881273; 2) Bank Transfer: Reg. No. 5018, Acc. No. 0008341611 3) Credit Card or Paypal:


Prices




 

Accommodation: Accommodation will be in rooms with two to six beds or in dorms with mattresses on the floor.

Food: Participants can have a choice of eating a yoga vegetarian diet or fasting on juices and smoothies to keep the mind and body light, facilitating deeper states of meditation.

What to bring: Warm clothes, warm socks, sleeping bag, bed sheets, yoga mat (if you have one).

What not to bring: Participants will be asked to surrender all electronic devices including computers, phones and tablets at the start of the program. These will be returned after the closing circle on Sunday.

Preparation: Try sleeping at 9 and rising at 4 for a few days before the retreat starts to acclimatize yourself.

To register: Click here or go to http://goo.gl/forms/ctSKXyqJ3l

For more information: write to info@anandamarga.dk or call Sofus on +4542607702 or Laura on +45 42947077.

Address: Ananda Gaorii Ashram, Farm and Learning Center, Holbækvej 56, 4560 Vig. For those coming by public transport please catch the train to Holbæk. From Holbæk you can catch the bus or train to Vig. Once in Vig please call Sofus or Laura (above) and we will come and pick you up.

PROGRAM

Friday, Nov. 20

15.00               Arrive, Register, Settle In
16.00               Meditation Class for Beginners
17.00               Kiirtan (Chanting)
17.30               Meditation
18.00               Dinner
19.00               Welcoming and Introduction
20.00               Avarta Kiirtan (Six Direction Chanting)
20.30               Meditation
21.00                Sleep

 

Saturday, Nov. 21     

4.00                 Rise
4.15                  Kiirtan (Chanting)
4.30                 Meditation – 2 hours
6.30                 Shower
7.15                  Asanas (yoga postures)
8.30                 Breakfast
9.00                 Silent Walk
9.30                 Meditation Guidance Class
10.00               Kiirtan (Chanting)
10.30               Meditation – 2 hours
12.30               Lunch
13.00               Maonabrata (Individual Silence)
14.00               Kiirtan (Chanting)
14.30               Meditation – 1 hour
15.30               Kiirtan (Chanting)
16.00               Meditation – 1 hour
17.00               Asanas
18.00               Silent Walk
18.30               Dinner
19.00               Meditation Guidance Class
19.30               Kiirtan
20.30              Meditation
21.00               Sleep

 

Sunday, Nov. 22       

4.00                 Rise
4.15                  Kiirtan
4.30                 Meditation
6.30                 Shower
7.15                  Asanas
8.30                 Breakfast
9.00                 Akhanda Kiirtan (3 hour chanting/meditation)
12.00               Meditation
13.00               Closing Circle
13.30               Lunch
14.30               Depart